# SDR QXEA2011121901399

- Difficulty date: December 13, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Gouged
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT DOOR HOLD OPEN STRUT ATTACH FITTING IS GOUGED FLAGGED.  REMOVED STRUT ATTACH FITTING IAW AMM 52-31-16-000-801.  SMOOTHED GOUGES IN AFT CARGO DOOR STRUT ATTACH FIT IAW SRM 52-30-10-02-04.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-710.  RESTORED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
